Could taking (1) tramadol tablet (hcl) have coused .bomitting , noucesness, weakness, sweatness, or could it be a stomach virus? his eyes were sucked in, ..took alkaseltzer ..bomitted ..had soup..bomitted..please help what to do ?..dont want to go to eme
1 doctor answer • 1 doctor weighed in
Psychiatry 25 years experience
Hi. : Hi. I can't diagnose the cause of your symtoms and so i can't tell you what to do about them. But i will provide some information about tramadol.
Fairly common side effects can include: "constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; increased sweating; indigestion; mild itching; nausea; trouble sleeping; vomiting & weakness." these will pass.
It is recommend that you promptly seek medical attention for severe side effects to include: an "allergic reaction (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, throat, or tongue; unusual hoarseness); chest pain; confusion; difficult or painful urination; disorientation; excessive sweating; fainting; fast or irregular heartbeat; fever; hallucinations; loss of coordination; mental or mood changes (eg, agitation, depression); red, swollen, blistered, or peeling skin; seizures (convulsions); severe nausea, vomiting, or diarrhea; severe or persistent headache or dizziness; slow or shallow breathing; suicidal thoughts or behaviors; symptoms of liver problems (eg, yellowing of the eyes or skin, pale stools, dark urine, persistent loss of appetite); tremor; unusual tiredness or weakness; vision changes.".
5.3k viewsAnswered >2 years ago
Last updated Oct 3, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.